Title: A note on the characteristic equation in the max-plus algebra
Authors: De Schutter, Bart ×
De Moor, Bart #
Issue Date: Aug-1997
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:261 pages:237-250
Abstract: We discuss the characteristic equation of a matrix in the max-plus algebra. In their Linear Algebra Appl. paper [101:87-108 (1988)] Olsder and Roos have used a transformation between the max-plus algebra and linear algebra to show that the Cayley-Hamilton theorem also holds in the maw-plus algebra. We show that the derivation of Olsder and Roos is not entirely correct, and we give the correct formulas for the coefficients of this alternative version of the maw-algebraic characteristic equation. We also give a counterexample for a conjecture of Olsder in which he states necessary and sufficient for the coefficients of the max-algebraic characteristic equation. (C) Elsevier Science Inc., 1997.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science